Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 334, NWS Omaha, NE

August 18, 20114 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 18, 2011, 7:47 PM CDT for 4 counties in Nebraska. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2011, 7:47 PM CDT (00:47 UTC)
Expired
Aug 18, 2011, 8:30 PM CDT
In force
43 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, NE, Lancaster County, NE, Sarpy County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 27 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 8:00 PM CDTTSTM WND GST 75Greenwood, NE
Aug 18, 8:03 PM CDTTSTM WND DMGGreenwood, NE3 INCH TREE LIMBS DOWN.
Aug 18, 8:05 PM CDTHAIL 1.75Greenwood, NE
Aug 18, 8:11 PM CDTHAIL 1.75Alvo, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 1:27 PM CDTSevere Thunderstorm WatchSPC8 hr
Aug 18, 6:38 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1385 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
636 m²/s²
Significant tornado parameter
0.0
Supercell composite
47.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS53 KOAX 190047
SVROAX
NEC025-109-153-155-190130-
/O.NEW.KOAX.SV.W.0334.110819T0047Z-110819T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
747 PM CDT THU AUG 18 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
  NORTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHWESTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 830 PM CDT

* AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THIS STORM WAS LOCATED
  NEAR MEAD...OR 26 MILES NORTH OF LINCOLN...AND MOVING SOUTHEAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...GREENWOOD...WAVERLY...MURDOCK...MEMPHIS STATE RECREATION
  AREA...MEMPHIS...MAHONEY STATE PARK...SCHRAMM PARK STATE RECREATION
  AREA...SOUTH BEND...PLATTE RIVER STATE PARK...ALVO AND MANLEY.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 414 AND 428.

THE WARNED AREA INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS
446 AND 456.

THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
100 AND 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4122 9669 4129 9642 4089 9611 4085 9654
TIME...MOT...LOC 0047Z 328DEG 20KT 4115 9649
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
3 follow-up statements
722 
WWUS53 KOAX 190059
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
759 PM CDT THU AUG 18 2011

NEC025-109-153-155-190130-
/O.CON.KOAX.SV.W.0334.000000T0000Z-110819T0130Z/
CASS NE-LANCASTER NE-SARPY NE-SAUNDERS NE-
759 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SAUNDERS...SOUTHWESTERN SARPY...NORTHEASTERN LANCASTER AND
NORTHWESTERN CASS COUNTIES UNTIL 830 PM CDT...

AT 757 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ASHLAND...OR 22 MILES NORTHEAST OF LINCOLN...MOVING
SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  GREENWOOD...WAVERLY...MURDOCK...MAHONEY STATE PARK...SCHRAMM PARK
  STATE RECREATION AREA...SOUTH BEND...PLATTE RIVER STATE PARK...ALVO
  AND MANLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4108 9663 4122 9636 4089 9611 4085 9654
TIME...MOT...LOC 0059Z 334DEG 33KT 4102 9637
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
385 
WWUS53 KOAX 190107
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
807 PM CDT THU AUG 18 2011

NEC025-109-153-155-190130-
/O.CON.KOAX.SV.W.0334.000000T0000Z-110819T0130Z/
CASS NE-LANCASTER NE-SARPY NE-SAUNDERS NE-
807 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SAUNDERS...SOUTHWESTERN SARPY...NORTHEASTERN LANCASTER AND
NORTHWESTERN CASS COUNTIES UNTIL 830 PM CDT...

AT 802 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MURDOCK...OR 21 MILES NORTHEAST OF LINCOLN...MOVING 
SOUTHEAST AT 45 MPH. 

LOCATIONS IMPACTED INCLUDE...
  ALVO AND MANLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4085 9654 4103 9661 4109 9626 4089 9611
TIME...MOT...LOC 0107Z 336DEG 38KT 4092 9632
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
254 
WWUS53 KOAX 190126
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT THU AUG 18 2011

NEC025-109-153-155-190136-
/O.EXP.KOAX.SV.W.0334.000000T0000Z-110819T0130Z/
CASS NE-LANCASTER NE-SARPY NE-SAUNDERS NE-
826 PM CDT THU AUG 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAUNDERS...
SOUTHWESTERN SARPY...NORTHEASTERN LANCASTER AND NORTHWESTERN CASS
COUNTIES WILL EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OTHER 
PARTS OF THE AREA UNTIL 9 PM.

LAT...LON 4085 9654 4103 9661 4109 9626 4089 9611
TIME...MOT...LOC 0126Z 336DEG 38KT 4074 9621

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:18 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Aug 18, 3:18 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
318 PM CDT THU AUG 18 2011

.DISCUSSION...

TONIGHT...
THE MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE THUNDERSTORMS...
ESPECIALLY PRIOR TO 1 AM CDT. ONGOING MESOSCALE CONVECTIVE SYSTEM
SHOULD CONTINUE TO EXPAND IN COVERAGE...THEN PUSH SOUTHEAST OUT OF
THE AREA. DECENT INSTABILITY WAS NOTED IN 18Z KOAX SOUNDING WITH
CAPE VALUES AROUND 3000 J/KG. PRECIPITABLE WATER VALUE WAS OVER
1.50 INCHES AND HAVE HAD SOME RAINFALL REPORTS OVER 1 INCH SO FAR.
SOUTHERLY WINDS SHOULD TURN MORE TOWARD THE EAST AND NORTHEAST
OVERNIGHT WITH LOWS 60 TO 65 NORTH AND MID TO UPPER 60S SOUTH.

TONIGHT THROUGH MID PART OF NEXT WEEK...
A FRONTAL BOUNDARY WILL SAG SOUTH
THROUGH THE AREA FRIDAY...BUT IT ONLY LOOKS LIKE A SLIGHT CHANCE
OF STORMS. THE 12Z NAM WAS FAIRLY AGGRESSIVE WITH DEVELOPMENT OF
STORMS NORTHEAST OF A LINE FROM KOFK TO KOMA FRIDAY AFTERNOON.
THAT SEEMED A BIT BULLISH BUT WILL MENTION SOME CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE AFTERNOON.

SEVERAL SHORTWAVE TROUGHS WILL MOVE ACROSS THE LOCAL AREA IN THE
NORTHWEST FLOW ALOFT FRIDAY NIGHT THROUGH SATURDAY. KEPT PREVIOUS
FAIRLY HIGH RAIN CHANCES GOING. TEMPERATURES WILL BE BELOW NORMAL
SATURDAY WITH HIGHS 75 TO 80 NORTH AND 80 TO 85 SOUTH. COOL HIGH
PRESSURE AND DRY CONDITIONS ARE EXPECTED TO BUILD IN FOR SATURDAY
NIGHT...WITH LOWS MOSTLY 60 TO 65 BUT SOME UPPER 50S POSSIBLE
(ESPECIALLY NORTH).

THE PATTERN WILL REMAIN SOMEWHAT UNSETTLED SUNDAY NIGHT INTO
MONDAY NIGHT WITH NORTHWEST FLOW CONTINUING. IT DOES APPEAR THAT
THE 500 MB RIDGE WILL EXPAND EAST FROM THE ROCKIES AND INTO THE
PLAINS WHICH COULD PUSH TEMPERATURES (ESPECIALLY HIGHS) TO ABOVE
NORMAL LEVELS NEXT WEEK. THE 12Z ECMWF SHOWED A FAIRLY DECENT
SHORTWAVE DROPPING DOWN INTO IOWA TUESDAY INTO WEDNESDAY. THE
GFS WAS NOT AS AGGRESSIVE SO FOR NOW WILL JUST KEEP AN EYE ON
THAT.

&&

.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK

18Z TAFS

THUNDERSTORMS ARE MOST LIKELY TO AFFECT KOMA BUT MAY ALSO IMPACT
KLNK AND KOFK...MOSTLY PRIOR TO 05Z. SOME VISIBILITY REDUCTION
IS POSSIBLE TOWARD SUNRISE BUT SHOULD BECOME VFR BY MID MORNING.
MVFR CEILINGS APPEAR POSSIBLE FRIDAY AFTERNOON...MAINLY AT KOFK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

MILLER
Hazardous weather outlook, Aug 18, 4:15 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
415 PM CDT THU AUG 18 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-191100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
415 PM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND FRIDAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THIS EVENING FOR MUCH
OF THE AREA. SCATTERED THUNDERSTORMS SHOULD CONTINUE. SOME STORMS
WILL PRODUCE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS
ALSO EXPECTED...WITH SOME SPOTS POSSIBLY RECEIVING OVER 2 INCHES.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS FOR PORTIONS OF THE AREA
FRIDAY AFTERNOON...BUT SEVERE WEATHER IS NOT LIKELY.

MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

ANOTHER ROUND OF THUNDERSTORMS IS FORECAST FROM FRIDAY EVENING
THROUGH SATURDAY EVENING. AT THIS TIME...SEVERE THUNDERSTORMS ARE
NOT EXPECTED. ADDITIONAL SMALL CHANCES FOR THUNDERSTORMS ARE
EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD SHOULD PASS ALONG ANY OCCURRENCES OF HAIL...
DAMAGING WINDS OR FLASH FLOODING.

MILLER

In the hours before

Local storm report, Aug 18, 7:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
726 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             WAHOO                   41.22N 96.62W
08/18/2011  E1.00 INCH       SAUNDERS           NE   PUBLIC

            MOSTLY PEA SIZED WITH SOME NICKEL AND QUARTER SIZED.

&&

PEARSON
Local storm report, Aug 18, 7:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             TILDEN                  42.04N 97.83W
08/18/2011  M0.88 INCH       ANTELOPE           NE   TRAINED SPOTTER

&&

RCHERMOK
Local storm report, Aug 18, 7:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
733 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             NEWMAN GROVE            41.75N 97.78W
08/18/2011  M0.88 INCH       MADISON            NE   TRAINED SPOTTER

&&

RCHERMOK
Local storm report, Aug 18, 7:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
735 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             UNDERWOOD               41.39N 95.68W
08/18/2011  M1.00 INCH       POTTAWATTAMIE      IA   CO-OP OBSERVER

&&

PEARSON
Local storm report, Aug 18, 7:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
746 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     1 N BRADDYVILLE         40.59N 95.04W
08/18/2011                   PAGE               IA   TRAINED SPOTTER

            15 INCH DIAMETER TREES DOWN...NUMEROUS NORTH FACING
            WINDOWS BROKEN IN TOWN. POWER LINES DOWN. WINDS ESTIMATED
            70 MPH PLUS ALSO ONE INCH HAIL. NORTH SIDE OF
            BRADDYVILLE.

&&

PEARSON
Local storm report, Aug 18, 7:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
747 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
08/18/2011  E65.00 MPH       DOUGLAS            NE   TRAINED SPOTTER

            WINDS ESTIMATED UP TO 65 MPH NEAR INTERSTATE 680 AT
            IRVINGTON.

0740 PM     TSTM WND GST     BENNINGTON              41.37N 96.16W
08/18/2011  E80.00 MPH       DOUGLAS            NE   TRAINED SPOTTER

            ESTIMATED 80 MPH WIND NEAR 163RD AND FORT.

&&

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:02 PM CDTTornado WarningOAXKnox31 min
Aug 18, 7:15 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington45 min
Aug 18, 7:21 PM CDTTornado WarningOAXAntelope, Boone, Madison39 min
Aug 18, 7:25 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Stanton35 min
Aug 18, 7:36 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy39 min
Aug 18, 7:45 PM CDTTornado WarningOAXBoone, Butler, Madison, Platte30 min
Aug 18, 8:11 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe49 min
Aug 18, 8:18 PM CDTSevere Thunderstorm WarningOAXBoone, Butler, Colfax, Platte42 min
Aug 18, 8:34 PM CDTFlash Flood WarningOAXCass, Otoe, Sarpy6 hr
Aug 18, 8:40 PM CDTFlash Flood WarningOAXPlatte77 min
Aug 18, 8:50 PM CDTSevere Thunderstorm WarningOAXButler, Seward40 min
Aug 18, 8:55 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Nemaha, Otoe38 min
Aug 18, 9:13 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson47 min
Aug 18, 9:20 PM CDTSevere Thunderstorm WarningOAXSaline, Seward40 min
Aug 18, 9:35 PM CDTAreal Flood AdvisoryOAXCass, Johnson, Lancaster, Nemaha, Otoe3 hr
Aug 18, 9:49 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Otoe, Saline, Seward41 min
Aug 18, 10:25 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Pawnee, Saline50 min
Aug 18, 11:19 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Platte, Stanton41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.